Reply to comment to Meta-analysis and systematic review of laparoscopic versus open mesh repair for elective incisional hernia. Jensen K, Jorgensen LN

Awaiz, A. and Rahman, F. and Hossain, M. B. and Yunus, R. M. and Khan, S. ORCID: https://orcid.org/0000-0002-0446-086X and Memon, B. and Memon, M. A. (2015) Reply to comment to Meta-analysis and systematic review of laparoscopic versus open mesh repair for elective incisional hernia. Jensen K, Jorgensen LN. Hernia, 19 (6). pp. 1027-1029. ISSN 1265-4906


Abstract

This is a reply to the editors addressing some comments made by Jensen K, Jorgensen LN.


Statistics for USQ ePrint 28124
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Permanent restricted access to Published version due to publisher's copyright policy.
Faculty/School / Institute/Centre: Historic - Faculty of Health, Engineering and Sciences - School of Agricultural, Computational and Environmental Sciences (1 Jul 2013 - 5 Sep 2019)
Faculty/School / Institute/Centre: Historic - Faculty of Health, Engineering and Sciences - School of Agricultural, Computational and Environmental Sciences (1 Jul 2013 - 5 Sep 2019)
Date Deposited: 07 Dec 2015 05:16
Last Modified: 28 Feb 2019 03:58
Uncontrolled Keywords: hernia; incisional; abdomen; abdominal wall; abdominal wall surgery; hernia surgery; randomized controlled trials; open methods; Laparoscopic methods
Fields of Research (2008): 11 Medical and Health Sciences > 1199 Other Medical and Health Sciences > 119999 Medical and Health Sciences not elsewhere classified
01 Mathematical Sciences > 0104 Statistics > 010402 Biostatistics
Fields of Research (2020): 42 HEALTH SCIENCES > 4299 Other health sciences > 429999 Other health sciences not elsewhere classified
49 MATHEMATICAL SCIENCES > 4905 Statistics > 490502 Biostatistics
Socio-Economic Objectives (2008): E Expanding Knowledge > 97 Expanding Knowledge > 970111 Expanding Knowledge in the Medical and Health Sciences
E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences
Identification Number or DOI: https://doi.org/10.1007/s10029-015-1432-z
URI: http://eprints.usq.edu.au/id/eprint/28124

Actions (login required)

View Item Archive Repository Staff Only